# SDR 95ZZZX5554

- Difficulty date: July 3, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N151AC
- Make and model: Snias AS350B
- Aircraft serial: 1173
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Servo
- Part number: AC67246
- Condition: Leaking
- Location: Pilot Valve
- Part time: 170 hours
- Component: Dunlop
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

SERVO LEAKING FROM PILOT VALVE AREA.  REPLACED WITH NEW UNIT(S) CORRECTED PROBLEM.
